Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Joint pain, headaches, insomnia, fatigued. Taking citalipram. Stopped period. Sounds like?

hi im 50yrs of age this year my periods have stopped for the last ten months i have had joint problems for numerous years i am currently suffering from headaches and insomnia and cant stop things goin around in my head i am very fatigued and sometimes shut my self of .. i used to be on HRT but a doctor last year put me on citalipram 20mg beacause these still worked for the deppressive bouts without the side effects of HRT she told me i could stay on this long term.. my current doctor however suggests i should thin about coming of them i have recently tried redducing the dosage but when i get lower than 10mg all my symptons come back with a vengance.. i have also read that low iron can cause these problems and i have suffered with this greatly as well..Iam very confused and dont like going to the doctor any ideas ..P
Asked On : Mon, 25 Feb 2013
Answers:  2 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your all problems might be due to menopausal syndrome.
At this age there is depletion of estrogen causing this problem.
Consult Gynaec and get examined.
Some hormonal replacement therapy might be helpful.
Attend Menopausal clinic and take advice.
Take Iron, calcium and multivitamine supplements.
Ok and take care.
Answered: Sat, 7 Sep 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Not having periods for last 10 months at your age is likely to be due to menopause. You can get an ultrasound scan and serum hormone levels evaluated to confirm.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor